Energy drinks may not mix well with medications, RD says

07/8/2011 | WOWK-TV (Charleston, W.Va.)

Caffeine and other ingredients in energy drinks can interact with medications, potentially affecting the liver and causing inflammation, says registered dietitian Kate Alie of West Virginia State University. Alie says the drinks can cause irritability, insomnia and high blood pressure, and adds that the best way to increase energy is to get a good night's sleep, eat breakfast and exercise regularly.

View Full Article in:

WOWK-TV (Charleston, W.Va.)

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Senior Director, Research
America's Health Insurance Plans (AHIP)
Washington, DC
Stop Loss Sales Executive
Blue Cross Blue Shield of MA
Boston, MA
Regional Director, Southeastern Region - State Affairs
America's Health Insurance Plans (AHIP)
Washington, DC
Field Representative-Oklahoma and Kansas
National Rural Electric Cooperative Association (NRECA)
Multiple Locations, SL_Multiple Locations
Market Intelligence Manager
Olympus Corporation of the Americas
Southborough, MA